Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Odd rash on penis. Red, worsening. Diagnosed allergy. Problem?

I Have an odd rash on my penis. It is a little red and I have tiny smooth things around the head of my penis. I have been tested for STD's and the doctor said it was nothing besides some sort of allergic reaction to my laundry detergent or soap. It doesn't itch, burn and is not painful at all. It doesnt ever change besides that it has gotten slightly worse over the course of 4 or 5 years.
Asked On : Thu, 2 May 2013
Answers:  1 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns and if you have been tested for STIs and there is nothing concerning in those reports, I advise you to consult a dermatologist. Even if it is an allergic rash you need to know what the allergen is and if changing your detergent used to clean your garments also is not helping, a consult with a dermatologist would help explain and treat your condition after a physical examination of the spots.
I hope this helps.

Take care and have a lovely day!
Answered: Tue, 11 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor